# SDR USAA2014090200002

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 107,083 hours, 20,502 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 82383
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 51,124 hours, 19,250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENROUTE CABIN ALTITUDE WARNING ALERTED.  ACCOMPLISHED EMERGENCY DESCENT TO 10,000 FT. CABIN ALTITUDE DID NOT EXCEED 14,000 FT, BUT WAS APPROXIMATELY 13,000 FEET ON CABIN ALTIMETER GAUGE.  DECLARED AN EMERGENCY & DIVERTED.  REPLACED THE NR 2 PRESSURE CONTROLLER & THE CABIN PRESSURE SELECTOR PANEL.  REPLACED C6 & T1 ON THE POWER SUPPLY.
